# SDR CA141229009

- Difficulty date: December 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 14,460 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 17,227 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN REPORTED SMOKE IN THE FLIGHT DECK AND DIVERTED, NO INCIDENTS UPON LANDING.  MAINTENANCE PERSONNEL AFTER INVESTIGATION FOUND CODE 939 RGB CHIP DETECT FAIL ON NR 2 ENGINE. CHIP DETECTOR INSPECTED AND METAL FOUND.  AIRCRAFT REMOVED FROM SERVICE UNTIL FURTHER RESOLUTION.
